Did You Know About Our Online Doctor Service?

Anadin Extra Caplets

Anadin Extra Caplets Anadin Extra Caplets

32 Caplets 
£3.69
In Stock
Delivery information Product #0003002

Please note images are for illustration purposes and may differ from the product(s) you receive

Anadin Extra Caplets contain aspirin, paracetamol and caffeine which all help to provide fast, effective pain relief from headaches, aches and pain.

Anadin

Anadin Extra Caplets are ideal for individuals in need of a quick and effective pain relief as they can help to treat mild to moderate pain including headache, migraine, sharp nerve pain (neuralgia), toothache, sore throat, period pains, symptomatic relief of sprains, strains, rheumatic pain, nerve pain of the lower back or legs (sciatica), lower back pain (lumbago), chronic muscle pain, sometimes with tiredness and skin sensitivity (fibrositis), muscular aches and pains, joint swelling and stiffness, influenza, feverishness and feverish colds.

These caplets contain a powerful combination of pain relieving ingredients that work and let you get on with your day.

Approved by Anju Gill -Pharmacist on the 15/04/2021.
For more information, view our medical team

For oral administration and short term use only Dosage:

 Adults, the elderly and young persons aged over 16: The minimum effective dose should be used for the shortest time necessary to relieve symptoms. Take 2 tablets up to 4 times a day, as required. The tablets should be taken with water. Take only as much as you need to relieve your symptoms and leave at least 4 hours between each dose. Do not take more than 8 tablets in any 24 hour period.

 Do not give to children aged under 16 years, unless on the advice of a doctor

Do not take with any other paracetamol-containing products. Do not exceed the stated dose

Please read the following information.

 There is a possible association between aspirin and Reye’s syndrome when given to children. Reye’s syndrome is a very rare disease, which affects the brain and liver and can be fatal. For this reason aspirin should not be given to children aged under 16 years, unless on the advice of a doctor.

Do not take if you: • are allergic to aspirin, paracetamol, caffeine, or any of the other ingredients listed in this leaflet • have or have ever had a stomach ulcer, perforation or bleeding • suffer from haemophilia (your blood does not clot well) or from gout • are in late stages of pregnancy • are breast-feeding. Take special care and talk to a pharmacist or your doctor before taking this medicine if you: • suffer from asthma, allergic disease, dehydration, liver or kidney disease (including alcoholic liver disease) or G-6-PD deficiency (an hereditary condition leading to low red blood cell counts). • are pregnant.

Taking other medicines

 Do not use this medicine if you are taking medicines that reduce blood clotting (warfarin) or for treatment of gout (sulfinpyrazone). Talk to your doctor or a pharmacist if you are taking any water tablets, certain cancer treatments (methotrexate), treatment for diarrhoea caused by gall bladder disease, or a lipid lowering drug (cholestyramine), some antibiotics (chloramphenicol), anti-sickness treatments (metoclopramide, domperidone), steroid hormones (corticosteroids), treatments for epilepsy (phenytoin, valproate), blood pressure lowering treatments (ACE inhibitors), antacids, treatments for leg pain when walking (cilostazol), mifepristone, treatments for gout (probenecid), treatment of obesity (sibutramine), treatment of some depressive disorders (SSRIs, venlafaxine), and some asthma treatments (zafirlukast) or other NSAIDS

Like all medicines, your medicine can cause side effects, although not everybody gets them. You can reduce the chances of experiencing side effects by using minimum dose required.

 Side effects may be more serious in elderly patients. If you experience any of these effects then STOP taking this medicine immediately and contact your doctor or pharmacist: • Stomach ulceration or perforation: Symptoms could include severe abdominal pain, vomiting blood (or liquid with what looks like coffee grounds), blood in the faeces (stools/motions) or passing black stools. • Severe allergic reactions: Symptoms could include difficulty breathing, skin rash or swollen facial features. • Breathing problems: Wheezing and breathing difficulties may be triggered in patients suffering from or with a previous history of asthma • Very rare cases of serious skin reactions have been reported. Symptoms could include skin reddening, blisters or rash

Other possible side effects If any of the following side effects get serious, or if you notice any side effect not listed in this leaflet, please tell your doctor or pharmacist. • Occasionally the blood does not clot well, which may result in easy bruising or bleeding. • Rarely, a severe reduction in the number of white blood cells, which makes infections more likely. • High caffeine intake can result in tremor (shaking) and palpitations (uncomfortable feeling in the chest caused by fluttering heartbeat). Aspirin may trigger gout in people prone to it.

 • Other side effects include indigestion, heartburn, feeling or being sick, changes in skin colour, shortness of breath, and a runny nose. Reporting of side effects If you get any side effects, talk to your doctor, pharmacist or nurse. This includes any possible side effects not listed in this leaflet.

You can also report side effects directly via the Yellow Card Scheme at www.mhra.gov.uk/yellowcard or search for MHRA Yellow Card in the Google Play or Apple App Store. By reporting side effects you can help provide more information on the safety of this medicine.

The active substances are Aspirin, Paracetamol and Caffeine.

Your medicine contains 300 mg of Aspirin, 200 mg of Paracetamol and 45 mg of Caffeine.

 Each tablet also contains: maize starch, microcrystalline cellulose (E460), hydrogenated vegetable oil, hydroxypropyl methylcellulose (E464), polyethylene glycol, pregelatinised starch and povidone.

Disclaimer

The views expressed are those of our customers. If you require advice on a condition or treatment, please contact your doctor or pharmacist. For any questions regarding the products, please contact us. Please note: due to advertising regulations, not all product reviews can be displayed. Please be advised that people respond to products differently and you should always read the label.

 rated Anadin Extra Caplets as:
4.00 stars

0 out of 0 people found this useful. Yes No Report abuse
 rated Anadin Extra Caplets as:
5.00 stars

0 out of 0 people found this useful. Yes No Report abuse
5.00 stars

Extra it is

Find these are very good when paracetamol doesn't touch a headache . My husband had a bad dose of flu with a blinding headache and these tablets were the only thing that worked

0 out of 0 people found this useful. Yes No Report abuse
 rated Anadin Extra Caplets as:
5.00 stars

0 out of 0 people found this useful. Yes No Report abuse
 rated Anadin Extra Caplets as:
4.00 stars

0 out of 0 people found this useful. Yes No Report abuse
 rated Anadin Extra Caplets as:
5.00 stars

0 out of 0 people found this useful. Yes No Report abuse
View more reviews

Sign up to our newsletter and get the latest deals, exclusive offers, health advice from our online doctor and much more.

* Terms and conditions apply